# SDR UPS03440776

- Difficulty date: May 19, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - R5 DOOR FWD CUTOUT REVEAL CRACK AT S-16 AS MARKED.  REPAIRED AS PER SRM 53-10-04 FIG 91 AT M/D R5 DOOR FWD CUT REVEAL AT S-16.
